MathSciNet Relay Station
MathSciNet bibliographic data
MR2183833 (2006g:34163) 34K13 (34D20 34K45)
Yang, Zhichun; Xu, Daoyi Existence and exponential stability of periodic solution for impulsive delay differential equations and applications. Nonlinear Anal. 64 (2006), no. 1, 130–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement